Per citar aquest document:
Web of Science: 0 cites,
Periodic orbits near equilibria via averaging theory of second order
Barreira, Luis (Instituto Superior Técnico(Portugal). Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Instituto Superior Técnico(Portugal). Departamento de Matemática)

Data: 2012
Resum: Lyapunov, Weinstein and Moser obtained remarkable theorems giving sufficient conditions for the existence of periodic orbits emanating from an equilibrium point of a differential system with a first integral. Using averaging theory of first order we established in [1] a similar result for a differential system without assuming the existence of a first integral. Now, using averaging theory of second order, we extend our result to the case when the first order average is identically zero. Our result can be interpreted as a kind of special Hopf bifurcation.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Periodic orbit ; Averaging theory of second order ; Hopf bifurcation
Publicat a: Mathematical Modelling and Analysis, Vol. 17 Núm. 5 (2012) , p. 715-731, ISSN 1648-3510

DOI: 10.3846/13926292.2012.736090

17 p, 323.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-31

   Favorit i Compartir